# SDR DALA2025040702641

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0891248) WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT BETWEEN RIB 7 AND RIB 8 INBD SIDE. REMOVED DAMAGE AND WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT BETWEEN RIB 7 AND RIB 8 INBD SIDE.NO WEAR NOTED ON STRUCTURE ONLY PRIMER DAMAGE,TREATED AND PRIMED AREA AS REQ IAW B737 51-20-01 ,AFTER FURTHER EVALUATION FOUND LIGHT CORROSION AROUND PANEL LANDING ,REMOVED DAMAGE FROM RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT BETWEEN RIB 7 AND RIB 8 AND EVALUATED BLENDED AREA,ORIGINAL MAT .210" REM. MATERIAL THICKNESS IS 0.206 ", MAT REM .004" FOUND TO BE WITHIN LIMITS IAW B737 SRM 57-20-01-1A AND BOEING DWG 112A4102 REV F ASSET #20241,COMPLIED WITH SRM 57-20-01-2R REPAIR 1 AT PANEL LANDING.
